# SDR CHQA200900218

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 21,393 hours, 17,394 cycles
- Engine: Allsn AE3007A
- Engine time: 8,264 hours, 8,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025103
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND INOP.  THE LEFT EMERGENCY LIGHT SOCKET WAS FOUND DIRTY AND WAS CLEANED.  THE LEFT OVERWING EMERGENCY LIGHT THEN OPERATED NORMALLY.
